# SDR CHQA200500174

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 9,564 hours, 6,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Static Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT MARKER LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 4 STATIC INVERTER IAW EMB 145 MM 33-50-11.  OPS CHECK GOOD.
